# SDR DALA2020031001761

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1518913) DURING SERVICE DOOR, ELONGATE HOLES ON EXTERNAL HANDLE WERE FOUND AT 1R DOOR MECHANISM. CORRECTIVE ACTION: R1 DOOR HANDLE WAS REPAIRED PER ER/A: 585935-14 REV: ORIGINAL SECTION I PERMANENT REPAIR.
